Un critère d'extension des foncteurs définis sur les schémas lisses
Publications Mathématiques de l'IHÉS, Volume 95 (2002), p. 1-91
@article{PMIHES_2002__95__1_0,
     author = {Guill\'en, Francisco and Navarro Aznar, Vicente},
     title = {Un crit\`ere d'extension des foncteurs d\'efinis sur les sch\'emas lisses},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {95},
     year = {2002},
     pages = {1-91},
     zbl = {1075.14012},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_2002__95__1_0}
}
Guillén, Francisco; Navarro Aznar, Vicente. Un critère d'extension des foncteurs définis sur les schémas lisses. Publications Mathématiques de l'IHÉS, Volume 95 (2002) pp. 1-91. http://www.numdam.org/item/PMIHES_2002__95__1_0/

[AH] J. M. Aroca, H. Hironaka and J. L. Vicente, Desingularization theorems, Memo. Mat. del Inst. Jorge Juan de Mat., 30 (1977), Madrid. | MR 480502 | Zbl 0366.32009

[B] A. A. Beilinson, Higher regulators and values of L-functions, J. Sov. Math., 30 (1985), 2036-2070. | MR 760999 | Zbl 0588.14013

[BG] A. K. Bousfield and V. K. A. M. Gugenheim, On PL de Rham theory and rational homotopy type, Memoirs Amer. Math. Soc., 179 (1976). | MR 425956 | Zbl 0338.55008

[BM] E. Bierstone and P. Millman, Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. math., 128 (1997), 207-302. | MR 1440306 | Zbl 0896.14006

[D1] P. Deligne, Théorie de Hodge II, Publ. Math. I.H.E.S., 40 (1972), 5-57; III, Publ. Math. I.H.E.S., 44 (1975), 2-77. | Numdam | MR 498551 | Zbl 0219.14007

[D2] P. Deligne, Le groupe fondamental de la droite moins trois points, in Galois Groups over Q, pp. 79-297, Y. Ihara, K. Ribet and J.-P. Serre, eds., Springer, New York 1989. | MR 1012168 | Zbl 0742.14022

[D3] P. Deligne, Cohomologie à supports propres. SGA 4. Théorie des Topos et Cohomologie Etale des Schémas, Tome 3, Exp. XVII., Lect. Notes in Math., 305, Springer, Berlin 1973. | MR 354654 | Zbl 0255.14011

[DM] P. Deligne, J. S. Milne, A. Ogus and K. Shih, Hodge Cycles, Motives, and Shimura Varieties, Lect. Notes in Math., 900, Springer, Berlin 1982. | MR 654325 | Zbl 0465.00010

[dB] S. Del Baño Rollin, On the Chow motive of some moduli spaces, J. reine angew. Math., 532 (2001), 105-132. | MR 1817504 | Zbl 1044.14005

[dBN] S. Del Baño Rollin and V. Navarro Aznar, On the motive of a quotient variety, Collect. Math., 49 (1998), 203-226. | MR 1677089 | Zbl 0929.14033

[DL] J. Denef and F. Loeser, Motivic Igusa zeta functions, J. Algebraic Geom., 7 (1998), 505-537. | MR 1618144 | Zbl 0943.14010

[DB] Ph. Du Bois, Complexe de De Rham filtré d'une variété singulière, Bull. Soc. Math. France, 109 (1981), 41-81. | Numdam | Zbl 0465.14009

[Du] J. Dupont, Curvature and Characteristic Classes, Lect. Notes in Math., 640, Springer, Berlin 1978. | MR 500997 | Zbl 0373.57009

[F] W. Fulton, Intersection Theory, Springer, Berlin 1984. | MR 732620 | Zbl 0541.14005

[FM] W. Fulton and R. Macpherson, Categorical framework for the study of singular spaces, Memoirs Amer. Math. Soc., 243 (1981). | MR 609831 | Zbl 0467.55005

[GZ] P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Springer, Berlin 1967. | MR 210125 | Zbl 0186.56802

[Gi] H. Gillet, Riemann-Roch theorems in higher K-theory, Adv. Math., 40 (1981), 203-289. | MR 624666 | Zbl 0478.14010

[GS] H. Gillet and C. Soulé, Descent, Motives and K-Theory, J. reine angew. Math., 478 (1996), 127-176. | MR 1409056 | Zbl 0863.19002

[GM] P. A. Griffiths and J. W. Morgan, Rational Homotopy Theory and Differential Forms, Progress in Math., 16 (1981), Birkhaüser, Boston. | MR 641551 | Zbl 0474.55001

[Gr] M. Gross, Classes de Chern et classes de cycles en cohomologie de Hodge-Witt logarithmique, Bull. Soc. Math. France. Mémoire (nouv. série), 21 (1985). | Numdam | MR 844488 | Zbl 0615.14011

[G] A. Grothendieck, On the de Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S., 29 (1966), 95- 103. | Numdam | MR 199194 | Zbl 0145.17602

[SGA1] A. GROTHENDIECK, Revêtements Etales et Groupe Fondamental, Séminaire de Géométrie Algébrique du Bois Marie 1960/61 SGA 1, Lect. Notes in Math., 224, Springer, Berlin 1971. | MR 354651 | Zbl 0234.14002

[Gu] F. Guillén, Une relation entre la filtration par le poids de Deligne et la filtration de Zeeman, Comp. Math., 61 (1987), 201-227. | Numdam | MR 882975 | Zbl 0617.14011

[GN] F. Guillén and V. Navarro Aznar, Sur le théorème local des cycles invariants, Duke Math. J., 61 (1990), 133-155. | MR 1068383 | Zbl 0722.14002

[HC] F. Guillén, V. Navarro Aznar, P. Pascual and F. Puerta, Hyperrésolutions cubiques et descente cohomologique, Lect. Notes in Math., 1335, Springer, Berlin 1988. | MR 972983 | Zbl 0638.00011

[Han] M. Hanamura, Homological and cohomological motives of algebraic varieties, Invent. math., 142 (2000), 319-349. | MR 1794065 | Zbl 1041.14502

[Ha1] R. Hartshorne, Ample Subvarieties of Algebraic Varieties, Lect. Notes in Math., 156, Springer, Berlin 1970. | MR 282977 | Zbl 0208.48901

[Ha2] R. Hartshorne, On the De Rham Cohomology of Algebraic Varieties, Publ. Math. I.H.E.S., 45 (1976), 5-99. | Numdam | MR 432647 | Zbl 0326.14004

[Hi1] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Ann. Math., 79 (1964), 109-326. | MR 199184 | Zbl 0122.38603

[Hi2] H. Hironaka, Flattening Theorem in the Complex Analytic Geometry, Amer. J. Math., 97 (1975), 503-547. | MR 393556 | Zbl 0307.32011

[KS] G. M. Kelly and R. Street, Review of the elements of 2-categories, Lect. Notes in Math., 420, pp. 75-103, Springer, Berlin 1974. | MR 357542 | Zbl 0334.18016

[La] G. Laumon, Comparaison de caractéristiques d'Euler-Poincaré en cohomologie l-adique, C. R. Acad. Sc. Paris, 292, Série I (1981), 209-212. | Zbl 0468.14005

[Le] M. Levine, Mixed Motives, Math. Surveys Monographs, 57 (1998), A.M.S., Providence, RI. | MR 1623774 | Zbl 0902.14003

[M] Ju. I. Manin, Correspondences, motifs and monoidal transformations, Math. USSR Sbornik, 6 (1968), 439-470. | MR 258836 | Zbl 0199.24803

[ML] S. Maclane, Categories for the Working Mathematician, Second ed., Springer, Berlin 1998. | MR 1712872 | Zbl 0705.18001

[N] V. Navarro Aznar, Sur la théorie de Hodge-Deligne, Invent. math., 90 (1987), 11-76. | MR 906579 | Zbl 0639.14002

[Q ] D. Quillen, Homotopical Algebra, Lect. Notes in Math., 43, Springer, Berlin 1967. | MR 223432 | Zbl 0168.20903

[Sc] A. J. Scholl, Classical Motives, in Motives, U. Jannsen, S. Kleiman and J.-P. Serre, eds.; Proc. Symp. Pure Math., 55 (1994), 163-187. | MR 1265529 | Zbl 0814.14001

[Se] J.-P. Serre, Motives, Journées Arithmétiques de Luminy, 1989. Astérisque, 198-199-200 (1991), 333-350. | MR 1144336

[Su] D. Sullivan, Infinitesimal Computations in Topology, Publ. Math. I.H.E.S., 47 (1978), 269-331. | Numdam | MR 646078 | Zbl 0374.57002

[Ve] J. L. Verdier, Des catégories dérivées aux catégories abéliennes, Astérisque, 139 (1996). | MR 1453167

[Vi] O. Villamayor, Constructiveness of Hironaka's resolution, Ann. Sci. Ec. Nor. Sup., 22 (1989), 1-32. | Numdam | Zbl 0675.14003